# SDR HNAA2011062100178

- Difficulty date: June 18, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 47,898 hours, 52,742 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 87140002001
- Condition: Missing
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 HORSE COLLAR PANEL MISSING.  INSPECTED SURFACE AREA OF ACFT FOR POTENTIAL DAMAGE RESULTING FROM NR 1 HORSE COLLAR LOSS.  NONE FOUND.
